# SDR AWXA960518

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: AND101362404
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7818 - DURING ROUTINE SCHEDULED C-10 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 328 - LBL 28.  REPAIRED FLOOR BEAM AT BS 328, LBL 28 TO 65 PER SRM 53-10-51.  (M)
